# SDR IPXA2014072883772

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DECK FLOOR PANEL AT LBL 21 APPROX BS 840 HAS 2 X .75 HOLES IN UPPER FACE SHEET AND CORE.  REPAIRED IAW SRM 53-00-50-2R, REPAIR 1
